Asymptotic expansions of functions of statistics. (English) Zbl 0354.62034


62F99 Parametric inference
62E20 Asymptotic distribution theory in statistics
62N05 Reliability and life testing
Full Text: EuDML


[1] Ångström K. H.: An asymptotic expansion of bias in a non-linear function of a set of unbiased characteristics from a finite sample. Skandinavisk Aktuarietidskrift 1958, 40-46, · Zbl 0094.14103
[2] Cramér H.: Mathematical methods of statistics. Princeton Univ. Press, Princeton 1946. · Zbl 0063.01014
[3] Hodges, Jr. J. L., Lehmann E. L.: Deficiency. Ann. Math. Statist. 41 (1970), 783-801. · Zbl 0225.62063
[4] Jarník V.: Diferenciální počet II. NČSAV, Praha 1956.
[5] Lomnicki Z. A., Zaremba S. K.: On the estimation of autocorrelation in time series. Ann. Math. Statist. 28 (1957), 140-158. · Zbl 0081.14101
[6] Rao C. R.: Linear statistical inference and its applications. 2nd, Wiley, New York 1973. · Zbl 0256.62002
[7] Riordan J.: Combinatorial identities. Wiley, New York 1968. · Zbl 0194.00502
[8] Zacks S., Even M.: The efficiencies in small samples of the maximum likelihood and best unbiased estimators of reliability functions. Journ. Amer. Stat. Assoc. 61 (1966), 1033-1051. · Zbl 0151.23203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.